or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Symptoms on the pill
New Posts  All Forums:Forum Nav:

Symptoms on the pill

post #1 of 2
Thread Starter 
I started taking Yaz BCP 3 weeks ago. I've had my period the whole time--a real period, not just spotting--and have had other weird things, like I'm always tired and I can fall asleep anywhere, and all of a sudden, for the last three or four days, I can't even stand the smell of coffee. I've been a loyal coffee addict for years, so this really hurts!

Is it common to have your period for so long after starting the pill? What about the other symptoms? The only time I've felt like this is when I was pregnant. Is it just the estrogen?

Thanks!
post #2 of 2
Bumping this for you.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Fertility
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Symptoms on the pill